# SDR ASOA200901321

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 17,880 hours, 12,332 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NOSE WHEEL TOUCH DOWN ACFT PULLED LT AND EXITED RUNWAY. (EMERGENCY DECLARED)
